Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Stacked bases for modules

Authors: Joel M. Cohen and Herman Gluck
Journal: Bull. Amer. Math. Soc. 75 (1969), 978-979
MathSciNet review: 0246868
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. M. Cohen and H. Gluck, Stacked bases for modules over principal ideal domains, J. Algebra (to appear). MR 254028
  • 2. I. Kaplansky, Infinite abelian groups, 2nd ed., Univ. of Michigan Press, Ann Arbor, Mich., 1969. MR 233887
  • 3. C. H. Sah, Abstract algebra, Academic Press, New York, 1967. MR 223196

Additional Information


American Mathematical Society